# SDR SWAA2020092414869

- Difficulty date: September 4, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 54,478 hours, 32,216 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB STAB STA 92.70 AT 21 INCHES THE FRONT SPART AT LT HORIZONTAL STABILIZER (1 EA).  REPAIRED INSPAR RIB STAB STA 92.70 AT 21 INCHES THE FRONT SPART AT LT HORIZONTAL STABILIZER, IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 FIG 202.
